Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A generalization of Meyer's theorem

Author: Irving Reiner
Journal: Trans. Amer. Math. Soc. 65 (1949), 170-186
MSC: Primary 10.0X
MathSciNet review: 0029407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. L. Dirichlet, C. R. Acad. Sci. Paris vol. 10 (1840) p. 285.
  • [2] -, Vorlesungen über Zahlentheorie, 4th ed., 1894.
  • [3] A. Meyer, Ueber einen Satz von Dirichlet, Journal für Mathematik vol. 103 (1888) p. 98.
  • [4] H. Weber, Beweis des Satzes, dass jede eigentlich primitive quadratische Form unendlich viele Primzahlen darzustellen fähig ist, Math. Ann. 20 (1882), no. 3, 301–329 (German). MR 1510171,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

PII: S 0002-9947(1949)0029407-6
Article copyright: © Copyright 1949 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia